English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Almost unramified automorphic representations for split groups over F_q(t)

MPS-Authors
/persons/resource/persons236020

Prasad,  Amritanshu
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Prasad, A. (2003). Almost unramified automorphic representations for split groups over F_q(t). Journal of Algebra, 262, 153-163.


Cite as: http://hdl.handle.net/21.11116/0000-0004-30D3-7
Abstract
There is no abstract available